Words with simple Burrows-Wheeler transforms

Simpson, J and Puglisi, S 2008, 'Words with simple Burrows-Wheeler transforms', The Electronic Journal of Combinatorics, vol. 15, pp. R83-1-R83-17.


Document type: Journal Article
Collection: Journal Articles

Title Words with simple Burrows-Wheeler transforms
Author(s) Simpson, J
Puglisi, S
Year 2008
Journal name The Electronic Journal of Combinatorics
Volume number 15
Start page R83-1
End page R83-17
Total pages 17
Publisher Electronic Journal of Combinatorics
Abstract Mantaci et al have shown that if a word x on the alphabet {a, b} has a Burrows-Wheeler Transform of the form biaj then x is a conjugate or a power of a conjugate of a standard word. We give an alternative proof of this result and describe words on the alphabet {a, b, c} whose transforms have the form c ibjak. These words have some common properties with standard words. We also present some results about words on larger alphabets having similar properties.
Subject Analysis of Algorithms and Complexity
Keyword(s) Combinatorics of Words
Data Compression
ISSN 1097-1440
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Access Statistics: 143 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 11:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us